arrow
Volume 6, Number 2
Previous Issue Next Issue

Yingxing Wang & Guan-Quan Zhang

J. Comp. Math., 6 (1988), pp. 97-110.

Preview Full PDF 2104 22594 Abstract

Lei-Heng Wang

J. Comp. Math., 6 (1988), pp. 111-120.

Preview Full PDF 2104 22053 Abstract

P. K. Subramanian

J. Comp. Math., 6 (1988), pp. 121-130.

Preview Full PDF 2179 22455 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 131-141.

Preview Full PDF 2109 23181 Abstract

Wen-Zhuang Gui

J. Comp. Math., 6 (1988), pp. 142-155.

Preview Full PDF 2083 22449 Abstract

You-Qian Huang & Guo-Qiang Han

J. Comp. Math., 6 (1988), pp. 156-163.

Preview Full PDF 1987 22438 Abstract

Chun-Wang Li & Meng-Zhao Qin

J. Comp. Math., 6 (1988), pp. 164-174.

Preview Full PDF 2290 23468 Abstract

Lan-Chieh Huang & Jian-Xiong Shen

J. Comp. Math., 6 (1988), pp. 175-192.

Preview Full PDF 2209 22459 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard